MAUDE Adverse Event Report: ETHICON INC. PRLNE BLU 18IN 6-0 D/A BV-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON INC. PRLNE BLU 18IN 6-0 D/A BV-1; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8806H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc., or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was obtained: 1.Could you confirm if the suture separated from the needle 6 times on the same patient during the procedure? or did it occur on different occasions? it happened in several needle-sutures during the procedure.2.If the suture separated from the needle on different occasions, please submit one complaint per event (one event = one surgery or one patient) and revert with the reference number? it happened during the procedure.3.Was needle removed from the patient? no further information is available.4.Device return status? no further information will be provided.The following additional information was provided: the connection part between the suture and the needle was detached easily and it happened in the several same lot products in a low.The complaint product was discarded but an unopened product of the same lot remained.Associated events will be reported via mw# 2210968-2022-04839, mw# 2210968-2022-04840, mw# 2210968-2022-04841, mw# 2210968-2022-04842, mw# 2210968-2022-04844.
 
Event or Problem Description
It was reported that a patient underwent an unknown surgery on an unknown date and the suture was used.During surgery, the connection part between the suture and the needle was detached easily.It was not a control release needle.There were no adverse consequences to the patient.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 7/26/2022.H6 component code: g07002 no device problem found.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.H3 investigational summary: three packets of product code 8806h were returned to ethicon for analysis.Visual inspection and functional test were conducted on the returned devices.In order to evaluate the condition of the returned samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The suture was dispensed without problems and examined along of the strand and no anomalies were observed.Functional test was performed using an instron and the pull force were above the minimum requirements.As part of our quality process, the manufacturing records of this lot-serial number were reviewed, and the manufacturing standards were met prior to the release of this batch.It should be noted that as part of our quality process all devices are manufactured, inspected, and released to approved specifications.Complaint information will be included in complaint trending that is reviewed on a regular basis to determine if further action is necessary.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Associated events will be reported via mw# 2210968-2022-04839, mw# 2210968-2022-04840, mw# 2210968-2022-04841, mw# 2210968-2022-04842, mw# 2210968-2022-04843, mw# 2210968-2022-04844.

Brand Name
PRLNE BLU 18IN 6-0 D/A BV-1
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
982 road 183 km 8.3
san lorenzo 00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14801770
Report Number2210968-2022-04843
Device Sequence Number4844341
Product Code GAW
UDI-Device Identifier10705031020696
UDI-Public10705031020696
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number8806H
Device Catalogue Number8806H
Device Lot NumberRHBEDR
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer07/03/2022
Initial Report FDA Received Date06/24/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown